# SDR COEA2016030907819

- Difficulty date: March 9, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 30,124 hours, 29,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: S53172208202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  FRAME 9 SPLICE HAS LEVEL 2 CORROSION ON LOWER LEG, BETWEEN STRINGERS 21L & 21R.  REPLACED WITH OEM PART.
